# SDR UIEA99055

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507MC
- Make and model: Boeing 747230B
- Aircraft serial: 21380
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1980
- Part time: 85,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR SKIN, DOUBLER AND TRIPLER CRACKED ON BOTTOM OF CUT-OUT AT BS 1980 RT BETWEEN STR 37 AND STR 38.  CRACK IS HORIZONTAL AND MEASURES 0.500 INCHES.  CRACK REPAIRED PER ACC KLM DFX 99-120.   FORM 8110-3 ISSUED.  (X)
